# SDR DALA2025022701513

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N514DN
- Make and model: Airbus A350-941
- Aircraft serial: 0395
- Aircraft time: 21,228 hours, 1,983 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3514 -MISC/DE- DUE TO BOTH NOSE TIRES SHOWING LOW PRESSURE. CORRECTIVE ACTION: REPLACED BOTH TIRES. (LP 4437135)
